Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 20, 2014, 09:09:28 PM

Login with username, password and session length


Members
  • Total Members: 23510
  • Latest: yuanti
Stats
  • Total Posts: 639616
  • Total Topics: 48548
  • Online Today: 206
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 136
Total: 140

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Wasn't Sure Where to Post This...  (Read 1963 times)

0 Members and 1 Guest are viewing this topic.

Offline LittlePill

  • Member
  • Posts: 19
Wasn't Sure Where to Post This...
« on: July 29, 2007, 08:58:10 AM »
Hello again everyone,

I posted here about a month ago about my HIV status and I explained that my doctor was putting me on a one pill per day called Atripla. Anyway, it's been over a month since I've been on the pill and I'm still awaiting to see the results of taking the medicine. Hopefully that will be this week.

My question here is that the side effects of the atripla don't seem to be subsiding. I still have disturbed sleep and I walk around most of the day in a really intense brain fog. Add to this my doctor seems reluctant to put me on anything but trazadone to help me sleep and it does nothing! It's really frustrating for me. I do know that I can no longer take the trazadone because it makes me feel nauseous.

I really don't know what to do to get rid of this brain fog. Does anyone out there have any suggestions that might help me?

Offline RapidRod

  • Member
  • Posts: 15,288
Re: Wasn't Sure Where to Post This...
« Reply #1 on: July 29, 2007, 09:50:18 AM »
The fog will clear once you have been on it a while. Trazadone did not work for me but Wellbutrin and Lexapro worked. I still have periods of waking up and staying up a while before being able to go back to sleep.

Offline LittlePill

  • Member
  • Posts: 19
Re: Wasn't Sure Where to Post This...
« Reply #2 on: July 29, 2007, 10:08:48 AM »
Thank you RapidRod for your response. It's good to hear that this fog will (should) go away. I've been on the meds since June, I notice I have good days but I've had some really bad days with it recently. It started when the doctor tried me on zoloft too and that just didn't work. I got really sick from that and haven't really recovered from it since then. That was a week ago. Here's to hoping this clears up.

Offline ubotts

  • Member
  • Posts: 347
Re: Wasn't Sure Where to Post This...
« Reply #3 on: July 29, 2007, 10:18:21 AM »
Most of the side effects will  subside in time..It did with me..and i felt like you
did..give it some time, then if your still effected or bothered with this medicine
ask your doctor to change your meds..Good luck
Live Love Laugh and dance like no ones watching.
Laughter is the best medicine, so try to have a laugh everyday..Even if your not feeling your best, think about something that was funny at one time in your life and work with it..   :o)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.